Simon Kristensen

Metrical results on systems of small linear forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, S.

In: International Journal of Number Theory, Vol. 9, No. 3, 2013, p. 769-782.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Hussain, M & Kristensen, S 2013, 'Metrical results on systems of small linear forms' International Journal of Number Theory, vol 9, no. 3, pp. 769-782. DOI: 10.1142/S1793042112501606

APA

Hussain, M., & Kristensen, S. (2013). Metrical results on systems of small linear forms. International Journal of Number Theory, 9(3), 769-782. DOI: 10.1142/S1793042112501606

CBE

Hussain M, Kristensen S. 2013. Metrical results on systems of small linear forms. International Journal of Number Theory. 9(3):769-782. Available from: 10.1142/S1793042112501606

MLA

Hussain, M. and S. Kristensen. "Metrical results on systems of small linear forms". International Journal of Number Theory. 2013, 9(3). 769-782. Available: 10.1142/S1793042112501606

Vancouver

Hussain M, Kristensen S. Metrical results on systems of small linear forms. International Journal of Number Theory. 2013;9(3):769-782. Available from, DOI: 10.1142/S1793042112501606

Author

Hussain, M. ; Kristensen, S./ Metrical results on systems of small linear forms. In: International Journal of Number Theory. 2013 ; Vol. 9, No. 3. pp. 769-782

Bibtex

@article{c71acd5267df4807a312f442ab4ffafd,
title = "Metrical results on systems of small linear forms",
author = "M. Hussain and S. Kristensen",
year = "2013",
doi = "10.1142/S1793042112501606",
language = "English",
volume = "9",
pages = "769--782",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific",
number = "3",

}

RIS

TY - JOUR

T1 - Metrical results on systems of small linear forms

AU - Hussain,M.

AU - Kristensen,S.

PY - 2013

Y1 - 2013

UR - http://www.scopus.com/inward/record.url?scp=84875344770&partnerID=8YFLogxK

U2 - 10.1142/S1793042112501606

DO - 10.1142/S1793042112501606

M3 - Journal article

VL - 9

SP - 769

EP - 782

JO - International Journal of Number Theory

T2 - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 3

ER -